zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence and periodic solutions for a diffusive ratio-dependent predator-prey system. (English) Zbl 1168.35377
Summary: This paper considers a diffusive predator-prey model, in which there is a ratio-dependent functional response with Holling III type. We establish some sufficient conditions for the ultimate boundedness of solutions and permanence of this system. The existence of a unique globally stable periodic solution is also presented.

35K50Systems of parabolic equations, boundary value problems (MSC2000)
92D25Population dynamics (general)
35B10Periodic solutions of PDE
35K57Reaction-diffusion equations
Full Text: DOI
[1] Berryman, A. A.: The origins and evolution of predator -- prey theory, Ecology 75, 1530-1535 (1992)
[2] Holling, C. S.: The functional response of predator to prey density and its role in mimicry and population regulation, Men. ent. Sec. can. 45, 1-60 (1965)
[3] Arditi, R.; Ginzburg, L. R.: Coupling in predator -- prey dynamics: ratio dependence, J. theor. Biol. 139, 311-326 (1989)
[4] Arditi, R.; Ackakaya, H. R.: Underestimation of mutual interference of predators, Oecologia 83, 358-361 (1990)
[5] Arditi, R.; Ginzburg, L. R.; Ackakaya, H. R.: Variation in plankton densities among lakes -- a case for ratio-dependent predation models, Am. nat. 138, 1287-1296 (1991)
[6] Akhmet, M. U.; Beklioglu, M.; Ergence, T.; Tkachenko, V. I.: An impulsive ratio-dependent predator -- prey system with diffusion, Nonlinear anal.: real world appl. 7, 1255-1267 (2006) · Zbl 1114.35097 · doi:10.1016/j.nonrwa.2005.11.007
[7] Pang, P. Y. H.; Wang, M.: Qualitative analysis of a ratio-dependent predator -- prey with diffusion, Proc. roy. Soc. edin. A 133, 919-942 (2003) · Zbl 1059.92056 · doi:10.1017/S0308210500002742
[8] Fan, M.; Wang, K.: Periodicity in a delayed ratio-dependent predator -- prey system, J. math. Anal. appl. 262, 179-190 (2001) · Zbl 0994.34058 · doi:10.1006/jmaa.2001.7555
[9] Hsu, S. B.; Hwang, T. W.; Kuang, Y.: Global analysis of the michaelis -- menten type ratio-dependent predator -- prey system, J. math. Biol. 42, 489-506 (2001) · Zbl 0984.92035 · doi:10.1007/s002850100079
[10] Kuang, Y.; Beretta, E.: Global qualitative analysis of a ratio-dependent predator -- prey system, J. math. Biol. 36, 389-406 (1998) · Zbl 0895.92032 · doi:10.1007/s002850050105
[11] Xiao, D.; Ruan, S.: Global dynamics of a ratio-dependent predator -- prey system, J. math. Biol. 43, 268-290 (2001) · Zbl 1007.34031 · doi:10.1007/s002850100097
[12] Wang, L. -L.; Li, W. -T.: Periodic solutions and permanence for a delayed nonautonomous ratio-dependent predator -- prey model with Holling type functional response, J. comput. Appl. math. 162, 341-357 (2004) · Zbl 1076.34085 · doi:10.1016/j.cam.2003.06.005
[13] Walter, W.: Differential inequalities and maximum principles: theory, new methods and applications, Nonlinear anal. Appl. 30, 4695-4711 (1997) · Zbl 0893.35014 · doi:10.1016/S0362-546X(96)00259-3
[14] Smith, L. H.: Dynamics of competition, Lecture notes in mathematics 1714 (1999) · Zbl 1002.92564
[15] Pao, C. V.: Nonlinear parabolic and elliptic equations, (2005) · Zbl 1063.35020